Brompheniramine-Pseudoephed-DM

Generic name

Brompheniramine/Pseudoephed/DM

Covered by Medicare

Yes

Get a Medicare Quote

Average Annual Cost per Beneficiary

$27.32

Average cost per year*

Average Annual Cost per Dose

$0.11

-14.26%

Average cost per beneficiary*

Manufacturer(s)

  • Perrigo/Padagis
  • Morton Grove Ph
  • Mayne Pharma In
  • Lannett Co. Inc
  • Eywa Pharma Inc
  • Breckenridge
  • Acella Pharmace

What is Brompheniramine-Pseudoephed-DM

This combination medication is used to treat symptoms caused by the common cold, flu, allergies, hay fever, or other breathing illnesses (e.g., sinusitis, bronchitis). Dextromethorphan is a cough suppressant that affects a certain part of the brain (cough center), reducing the urge to cough. Decongestants help relieve stuffy nose symptoms. Antihistamines relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing. Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Therefore, do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely. These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar ingredients (see also Drug Interactions section). Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray). NOTE: This is a summary and does NOT have all possible information about this product. This information does not assure that this product is safe, effective, or appropriate for you. This information is not individual medical advice and does not substitute for the advice of your health care professional. Always ask your health care professional for complete information about this product and your specific health needs.

Drug Trends

*Origin of the terms and chart data used within this page: https://data.cms.gov/

Common Questions About Brompheniramine-Pseudoephed-DM

Yes, Brompheniramine-Pseudoephed-DM is covered by Medicare.

In 2021, the average cost per dose of Brompheniramine-Pseudoephed-DM was $0.11.

The average dose of Brompheniramine-Pseudoephed-DM received per year is 27,621 units

284 Medicare beneficiaries received Brompheniramine-Pseudoephed-DM in 2021, which was a -0.01% from 2020

There were 321 claims made by Medicare beneficiaries, which is a -0.03% from 2020

The average spending amount per claim in 2021 was $24.17

The average Medicare spending per beneficiary amount for Brompheniramine-Pseudoephed-DM was $27.32

The most expensive manufacturer of Brompheniramine-Pseudoephed-DM is Perrigo/Padagis

Eywa Pharma Inc is the least expensive manufacturer with an Average Spending Per Dosage Unit of $0.10

Acella Pharmace received $2,114.57

The total amount spent on Brompheniramine-Pseudoephed-DM by Medicare is $7,758.16

© 2021-2024 HealthInsurance.com, LLC

Privacy Policy  |  Terms and Conditions

GENERAL DISCLAIMERS

Healthinsurance.com is a commercial site designed for the solicitation of insurance from selected health insurance carriers and HealthInsurance.com, LLC is a licensed insurance agency. It is not a government agency. It is also not an insurer, or a medical provider. HealthInsurance.com, LLC is a licensed representative of Medicare Advantage (HMO, PPO, PFFS, and PDP) organizations that have a Medicare contract. Enrollment depends on the plan’s contract renewal.
We do not offer every plan available in your area. Currently we represent nine carrier plan organizations nationally. Please contact Medicare.gov, 1-800-MEDICARE, or your local State Health Insurance Program (SHIP) to get information on all of your options.
Alternatively, you may be referred, via a link, to a selected partner website, which is independently owned and operated and may have different privacy and terms of use policies from us.
If you provide your contact information to us, an insurance agent/producer or insurance company may contact you. If you do not speak English, language assistance service, free of charge, is available to you; contact the toll-free number listed above. This site is not maintained by or affiliated with the federal government's Health Insurance Marketplace website or any state government health insurance marketplace.
The plans we represent do not discriminate on the basis of race, color, national origin, age, disability, or sex. To learn more about a plan's nondiscrimination policy, please click here.
Not all plans offer all of these benefits. Benefits may vary by carrier and location. Limitations and exclusions may apply.
Multi-Plan_HIC_Web_M